Statistical inference for finite Markov chains based on divergences



Downloads per month over past year

Menéndez Calleja, María Luisa and Morales González, Domingo and Pardo Llorente, Leandro and Zografos, Konstantinos (1999) Statistical inference for finite Markov chains based on divergences. Statistics and probability letters, 41 (1). pp. 9-17. ISSN 0167-7152

[thumbnail of PardoLeandro50.pdf] PDF
Restringido a Repository staff only


Official URL:


We consider statistical data forming sequences of states of stationary finite irreducible Markov chains, and draw statistical inference about the transition matrix. The inference consists in estimation of parameters of transition probabilities and testing simple and composite hypotheses about them. The inference is based on statistics which are suitable weighted sums of normed phi-divergences of theoretical row distributions, evaluated at suitable points, and observed empirical row distributions. The asymptotic distribution of minimum phi-divergence estimators is obtained, as well as critical values of asymptotically alpha-level tests.

Item Type:Article
Uncontrolled Keywords:Markov chains; minimum distance estimates; goodness-of-fit tests; divergence statistics; multinomial goodness; distributions; tests; fit
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:18089
Deposited On:31 Jan 2013 09:29
Last Modified:26 Jul 2018 07:16

Origin of downloads

Repository Staff Only: item control page